total semidomatic numbers; numerical invariants; directed graphs; outside-semidomatic number; inside-semidomatic number; total outside-semidomatic number; total inside-semidomatic number
Certain numerical invariants of directed graphs, analogous to the domatic number and to the total domatic number of an undirected graph, are introduced and studied.
 E. J. Cockayne: Domination of undirected graphs-a survey
. Theory and Application of Graphs, Proc, Michigan 1976 (Y. Alavi, D. R. Lick, eds.), Springer Verlag, Berlin-Heidelberg-New York, 1978. MR 0499485
 E. J. Cockayne R. M. Dawes S. T Hedetniemi: Total domination in graphs
. Networks 10(1980), 211-219. MR 0584887
 D. König: Theorie der endlichen und unendlichen Graphen
. Teubner, Leipzig, 1936. MR 0886676